# SDR GTIA2017060201961

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 9,152 hours, 4,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 NITROGEN ASSIST CYLINDER LOW PRESSURE. SERVICED THE L1 ASSIST CYLINDER IAW AMM 52-10-00-614-001-A TO PROPER PRESSURE. NO LEAKS NOTED.
